I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 4, PAGES 1009-1017
S. Sh. Kozhegel'dinov
View as HTML View as gif image View as LaTeX source
Using the arithmetic functions introduced by the author we study the equivalence of four parametrizations of the solutions of a diophantine equation in natural numbers such that every one of them gives all the solutions of this equation.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 10, 2003